# SDR SWI2024F00214

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON L/H SIDE SEAT RAIL FROM 544 TO 559+80   (C-CHECK RO 3/9/2024)   REMOVED CORROSION ON LH SIDE SEAT RAIL FS544 TO FS559+80 REF. CRJ200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-21-49 REMOVED AND INSTALLED A NEW FABRICATED SEAT TRACK REF CRJ 200 AMM 53-01-11-400-802 SEE CONTINUATION FOR FURTHER DETAILS.
